# SDR DLM88100857

- Difficulty date: April 3, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 57,847 hours, 44,269 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 11d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT SEAT 11D WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  AN OPS CHECK WAS NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
